# SDR QXEA0100309

- Difficulty date: March 12, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Post
- Condition: Improper
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-AFT GALLEY CENTER FREIGHT POST LOWER ATTACHMENT TO FLOOR STRUCTURE IN NON CONFORMANCE, ALSO LOWER END OF FREIGHT POST IS IN CONTACT WITH GUSTLOCK CABLE RUN.  REPAIRED IAW HORIZON AIR EA 4-53-1457.
